RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 27–32 (Mi dan8226)  

MATHEMATICS

On the maximal number of edges for a graph with $n$ vertices in which a given subgraph with $k$ vertices has no more than $l$ edges

A. I. Gol'berg, V. A. Gurvich

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (768 kB)

Bibliographic databases:
UDC: 519.17
Presented: Л. В. Канторович
Received: 09.09.1985

Citation: A. I. Gol'berg, V. A. Gurvich, “On the maximal number of edges for a graph with $n$ vertices in which a given subgraph with $k$ vertices has no more than $l$ edges”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 27–32

Citation in format AMSBIB
\Bibitem{GolGur87}
\by A.~I.~Gol'berg, V.~A.~Gurvich
\paper On the maximal number of edges for a graph with $n$ vertices in
which a given subgraph with $k$ vertices has no more than $l$ edges
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 27--32
\mathnet{http://mi.mathnet.ru/dan8226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882076}
\zmath{https://zbmath.org/?q=an:0646.05033}


Linking options:
  • http://mi.mathnet.ru/eng/dan8226
  • http://mi.mathnet.ru/eng/dan/v293/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019